# SDR GTIA2024022037922

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 19,375 hours, 8,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311407520201
- Condition: Damaged
- Location: Fr 15 - Fr 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AEROMAN W/O 2024-53/1 NR 2024-38968.  DURING LIGHTENING STRIKE INSP. FOUND 4 BURNED FASTNERS ON FR 16 AND STR 13L, FR 18 AND STR 29L, FR 19 AND STR 29L, AND ON FR 22 AND 31L ON SKIN PANEL D5311407520201.  RAF-01 3337401-01 GENERATED.-PERFORMED PERMANENT REPAIR ON HOLES FASTENERS (4EA) EXACTLY LOCATION EXTERNAL SKIN BTW FR15 TO FR21 PLUS 8 INCHES AND BTW INTERNAL STGR LH TO STGR 32LH IAW A321 SRM 53-11-11-300-035 FIGURE 003 AND EA 53-0030-24. THIS REPAIR IS CATEGORY A
